« Previous Page
The following warning signs may be present in adults who
have a high risk for suicide:
Factors that may increase the risk of suicide include
The U.S. Food and Drug Administration (FDA) has issued an advisory on antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
Take any mention of suicide seriously. If someone you know is threatening suicide, get help right away. To learn more, see Suicidal Thoughts or Threats.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineKathleen Romito, MD - Family MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerDavid Messenger, MD
Current as ofDecember 28, 2015
Current as of:
December 28, 2015
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& Kathleen Romito, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & David Messenger, MD
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.